Quaternionic Manifolds.

Andrew John Sommese

Mathematische Annalen (1974)

  • Volume: 212, page 191-214
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Sommese, Andrew John. "Quaternionic Manifolds.." Mathematische Annalen 212 (1974): 191-214. <http://eudml.org/doc/182745>.

author = {Sommese, Andrew John},
journal = {Mathematische Annalen},
pages = {191-214},
title = {Quaternionic Manifolds.},
url = {http://eudml.org/doc/182745},
volume = {212},
year = {1974},

AU - Sommese, Andrew John
TI - Quaternionic Manifolds.
JO - Mathematische Annalen
PY - 1974
VL - 212
SP - 191
EP - 214
UR - http://eudml.org/doc/182745
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.